# SDR DALA2023032102133

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 92,893 hours, 42,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 UPPER RIGHT FLANGE DAMAGED ON STRINGER - STR 30 AT APPROX. STA. 1478" CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/008 00008 CLEANED AND CHECKED LIMITS REF: B757-200 SRM. (2677785)
